Improved Fourier restriction estimates in higher dimensions

Jonathan Hickman, Keith M. Rogers

Research output: Contribution to journalArticlepeer-review

Abstract

We consider Guth’s approach to the Fourier restriction problem via polynomial partitioning. By writing out his induction argument as a recursive algorithm and introducing new geometric information, known as the polynomial Wolff axioms, we obtain improved bounds for the restriction conjecture, particularly in high dimensions. Consequences for the Kakeya conjecture are also considered.
Original languageEnglish
Pages (from-to)219-282
JournalCambridge Journal of Mathematics
Volume7
Issue number3
DOIs
Publication statusPublished - 11 Sep 2019

Fingerprint Dive into the research topics of 'Improved Fourier restriction estimates in higher dimensions'. Together they form a unique fingerprint.

Cite this